# SDR IPXA2024042289534

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,470 hours, 23,279 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1720 Lbl33-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** FAULT: 1 EA NUTPLATE STRAP WITH CORROSION AT STA 1720 BETWEEN LBL 33.10 AND LBL 39.50 APPROVED.
